Hi guys, oh my god this is so terrible i was given tramadols 2 months ago and they worked like magic but up until 5 days ago i stopped taking them and threw them away and stopped taking them, and now i cant sleep my body is hot and cold i cant put my head on the pillow for too long because my ears warms up and it stops me from sleeping i dont know what to do i barely get 3 hours sleep at night ever since i stopped taking them and i've had seizures in the past and was still prescribed them!! What do i do guys as this is ruining my chance of starting work again and having a seizure due to lack of sleep :(
Unfortunately you can't just stop taking them without going thru some sort of WD. Tramadol is a pain med just like Percocet, Oxycodone and Oxycontin. When I was going thru WD of Fentanyl and Oxy they gave me Tramadol to taper off with. Granted it was a small amount but it did help the first few days. Smoking helped a lot!!
Hi, i don't know why i have only been notified of this question now? I am hoping by now, that all is well and that you are back at work with no problems? In some respects, I am surprised that you were prescribed Tramadol knowing your history of seizures! But on another level, it is shocking how little some physicians still know about Tramadol. Tapering from Tramadol, rather than quitting 'cold turkey' can be extremely dangerous, so for anyone reading this, please take heed! Anyone reading this feed who needs advice, i would suggest going to the Tramadol support group. There are hundreds of Q&A's there which can help you!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2011 • 2 answers
Updated 17 Dec 2010 • 3 answers
I have been taking tramadol - 3X 50 mgs a day for about 2 weeks - I stopped I had withdrawal. Help!?
Updated 5 Dec 2016 • 5 answers
Updated 27 Jul 2013 • 7 answers
Updated 15 Jul 2017 • 1 answer